# SDR USAA020277

- Difficulty date: July 1, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 40,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND Z-ANGLE CORRODED AT A FEW LOCATIONS, FS 867-947.5 STRINGER 26 RT.  REMOVED SURFACE CORROSION PER SRM 51-10-02.  (M)
